Journal of Symbolic Logic

Finite Support Iteration and Strong Measure Zero Sets

Janusz Pawlikowski

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

Any finite support iteration of posets with precalibre $\aleph_1$ which has the length of cofinality greater than $\omega_1$ yields a model for the dual Borel conjecture in which the real line is covered by $\aleph_1$ strong measure zero sets.

Article information

Source
J. Symbolic Logic, Volume 55, Issue 2 (1990), 674-677.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183743324

Mathematical Reviews number (MathSciNet)
MR1056381

Zentralblatt MATH identifier
0703.03032

JSTOR
links.jstor.org

Citation

Pawlikowski, Janusz. Finite Support Iteration and Strong Measure Zero Sets. J. Symbolic Logic 55 (1990), no. 2, 674--677. https://projecteuclid.org/euclid.jsl/1183743324


Export citation